# SDR AALA20091018ORD01

- Difficulty date: October 18, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 29,592 hours, 14,149 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING THE SLATS ON DEPARTURE THE SLAT DISAGREE LIGHT STAYED ILLUMINATED.  THERE WAS NO ADVERSE YAW OR ROLL.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT SLOT C SENSOR.
